# SDR SWAA2023042417709

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420-440 WL 156.<[01] FORWARD DOOR SHIELD WAS NO FOUND ALLOWABLE DAMAGE; PART MUST BE REPAIRED BY REPLACEMENT; PER SRM 51-10-02; PARA.9;[02] VERIFIED CORRECTIVE ACTION 1.;[03] LOCATED AND DRILLED NEW PART ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420 TO BS 440 WL 156 P/N 143A8126-21 LOT#1510082-1 PO#892816/1 IAW SRM 51-40-05 AND DWG 143A8126 REV:-A;[04] VERIFIED CORRECTIVE ACTION #3. VERIFIED MEASUREMENTS.
